Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillatory singular integrals on Hardy spaces associated with Herz spaces


Authors: Shan Zhen Lu and Da Chun Yang
Journal: Proc. Amer. Math. Soc. 123 (1995), 1695-1701
MSC: Primary 42B20; Secondary 26D10, 42B30, 47G10
MathSciNet review: 1239800
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is proved that the oscillatory singular integral operators of nonconvolution type are bounded from Hardy spaces associated with Herz spaces to Herz spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 26D10, 42B30, 47G10

Retrieve articles in all journals with MSC: 42B20, 26D10, 42B30, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1239800-5
PII: S 0002-9939(1995)1239800-5
Keywords: Oscillatory singular integrals, Herz space, Hardy space
Article copyright: © Copyright 1995 American Mathematical Society